| Catalog Number |
02.12.0312FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 jun 2019: lot 132938: (b)(4) items manufactured and released on 24 july 2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event (mdr: 2016-00551).
Event or Problem Description
The patient had a hip infection.The pathogen is unknown.About 2 years after primary the surgeon performed an i&d and insert-swap.The surgery was completed successfully.